Infinitely many smooth nodal solutions for Orlicz Robin problems
Loading...
Date
2023-08-17
Authors
Bahrouni, Anouar
Missaoui, Hlel
Radulescu, Vicentiu
ORCID
Advisor
Referee
Mark
Journal Title
Journal ISSN
Volume Title
Publisher
Elsevier
Altmetrics
Abstract
In this note, we study a Robin problem driven by the Orlicz g-Laplace operator. In particular, by using a regularity result and Kajikiya's theorem, we prove that the problem has a whole sequence of distinct smooth nodal solutions converging to the trivial one. The analysis is developed in the most general abstract setting that corresponds to Orlicz-Sobolev function spaces.
Description
Citation
APPLIED MATHEMATICS LETTERS. 2023, vol. 142, issue 1, p. 1-7.
https://www.sciencedirect.com/science/article/pii/S0893965923000678
https://www.sciencedirect.com/science/article/pii/S0893965923000678
Document type
Peer-reviewed
Document version
Published version
Date of access to the full text
Language of document
en